MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-55
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during preventive maintenance (pm) performed by a getinge service territory manager (stm) , the cs300 intra-aortic balloon pump (iabp) units batteries are without autonomy.There was no patient involvement.
 
Additional Manufacturer Narrative
The getinge service territory manager (stm) that encountered the issue ordered the batteries.The equipment is non-operational for clinical use until batteries are replaced.Fse performed replacement of backup batteries.All functional and safety checks performed to meet factory specifications.The unit was returned to the customer and cleared for clinical use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INT'L
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16072770
Report Number2249723-2022-03485
Device Sequence Number12320783
Product Code DSP
UDI-Device Identifier10607567108728
UDI-Public10607567108728
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-55
Device Catalogue Number0998-UC-3023-55
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown